Aa
A
A
Close
Avatar universal
Itchy rash on scrotum
Hi
I found that what I think to be a rash on my scrotum I have had it nearly a year. altho I dont keep my hygine to what it should be I was every 3 days approx.
On my scrotum there is a itching ness. It looks like a BCG mark I got on my arm when I had the injection. I think it might be a mite or some thing. it has gone down considerable by putting aftershave on it. It stung for real badly but reduced the intesity and it hasnt been as itchy. but its still there. it is about the size of a 5 pence piece (1/2 inch) and is ovalish shaped.
I tried canisten for it, that easied it but didnt get rid of it. Also my friend gave me Trimovate cream (I t has helped alot) is trimovate safe to use on the scrotum I dont want to damage myself or anything?
Also is aftershave on the scrotum safe?
After I put after shaveon it easied the itching a lot but another "Rash" forme on the of side Of my scrotum very small tho but gettig bigger.
Will there be any scaring will it go away as I dont want a potential partner to see it and think I have a std or some thing.
Im thinking of trying out some Ascabiol emulsion 25%w/v Benzyl benzoate for scabies, would this be worth a try and is it ok for use on the Gentials?

Thanks

Unknown male

Cancel
3 Answers
Page 1 of 1
Avatar universal
Does anyone have any advice on this

thanks

unknown male
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hey Everyone I went the doctors it turn out I had Tinea
Which is a yeast infect, he's give me Daktarin, he say its should get rid of it with thin 4 weeks at most. Cause yeast infectiona are harder to kill.
Apparently putting trimovate or steriod cream on it made it worse even through the symptoms went down. The infection is still there but makes it harder to notice  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi Unknown male,
It is nice that you have been diagnosed and treatment is been implemented. Is it cream being prescribed to you? Daktarin cream contains the active ingredient Miconazole. Miconazole is an antifungal medicine used to treat infections with fungi and yeasts.  
Miconazole kills fungi and yeasts by interfering with their cell membranes. It works by stopping the fungi from producing a substance called ergosterol, which is an essential component of fungal cell membranes. The disruption in production of ergosterol disrupts the fungal cell membrane, causing holes to appear in it.
Miconazole also has some antibacterial action and kills certain bacteria that may also be present in the infection.
This medicine is for external use only. It should not be taken by or used inside the mouth. Avoid contact with the eyes.
Wash and dry the skin thoroughly before applying the cream. Unless the infected skin is on your hands, wash your hands after applying the cream to avoid spreading the infection to other areas of the body, or to other people. It is important to keep using this medicine for ten days after the symptoms of the infection have cleared up. This is to ensure that the infection is fully treated and thus prevent it coming back. If symptoms persist consult your doctor.
Hope this helps.
Bye.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
209987 tn?1451939065
Blank
AB
Avatar universal
Blank
Oslo, Norway